Pacific Journal of Mathematics

Holomorphic mapping of products of annuli in ${\bf C}^{n}$.

Eric Bedford

Article information

Source
Pacific J. Math., Volume 87, Number 2 (1980), 271-281.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779965

Mathematical Reviews number (MathSciNet)
MR592735

Zentralblatt MATH identifier
0449.32024

Subjects
Primary: 32A07: Special domains (Reinhardt, Hartogs, circular, tube)
Secondary: 32H99: None of the above, but in this section

Citation

Bedford, Eric. Holomorphic mapping of products of annuli in ${\bf C}^{n}$. Pacific J. Math. 87 (1980), no. 2, 271--281. https://projecteuclid.org/euclid.pjm/1102779965


Export citation

References

  • [1] E. Bedford andD. Burns, Holomorphic mapping of annuli in Cn andtheassociated extremal function,Ann.Scuola Norm. Sup.Pisa, 3 (1979), 381-414.
  • [2] H. Cartan, Sur les functions de plusieurs variables complexes, Math. Z., 35 (1932), 760-773.
  • [3] S.-S. Chern, H. Levine, and L. Nirenberg, Intrinsic norms on a complex manifold, Global Analysis. Papers in Honor of K. Kodaira. Princeton Univ. Press, 1969, 119-139.
  • [4] H. Huber, Ueber analytische Abbildungen von Ringgebieten in Ringgebiete, Compos. Math., 9 (1951), 161-168. . H. Landau and R. Osserman, On analytic mappingsof Riemann surfaces, J. Ana- lyse Math., 7 (1959-60), 249-279.
  • [6] M. Schiffer, On the modules of doubly connected domains, Quart. J. Math., 17 (1946), 197-213.